# SDR 373PA0050

- Difficulty date: June 3, 2004
- Submitted: June 8, 2004
- Operation: Air carrier
- Aircraft: N373PA
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23749
- Aircraft time: 51,683 hours, 26,052 cycles
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Iru
- Part number: HG1050AD04
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

LEFT ADI ROLLED 20 DEGREES PITCH UP AND 45 DEGREES LEFT BANK AT 33,000 FT.  AUTO THROTTLES REDUCED TO IDLE.  LATER IN LANDING PATTERN THE LEFT IRU FAULTED AND FLAGGED.  REPLACED LEFT IRU PER MM 34-28-31.  CHECKED IRU AFFECTED SYSTEMS PER WDM 34-26-13 AND RAN BITE CHECK.  IRU OPS NORMAL.
